TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
polarboy Offline
Member
Welcome me, I'm new!
*
 
polarboy's Avatar
 

Posts: 1
Join Date: November 23rd 2013

Exclamation cant stop won't stop - November 23rd 2013, 06:44 AM

This thread has been labeled as triggering, particularly on the subject of substance use, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

hey everyone I'm posting here mainly becase for some reason the chat room doesn't load for me so I'm hoping i can get some feedback here.

so im addicted to snorting or blowing my depression medication, welbitrin
3fifty mg. i have been doing this since around july. a few nights a week i blow anywhere from 4 to 6 pills. the high is fleeting and the crash is long.

my point being is ive been throgh outpatient programs and been to inpatient programs twice, and have received therapy. I'm s'posed to go back to college this spring to finish and graduate, yet I'm so torn becos i want to tell my therapist abot my problem and fix it, yet that means she'll tell my parents who have made it clear they'd kick me out if i were to be caught using again. and i don't want to give my parents anymore grief. my mom is going throgh chemo and my dad works 3 jobs.

yet i snort these pills becos i don't have many friends at the moment and I'm frustrated that i don't fit in and its BS. my family life is shakey and I'm tired of it. i paint and i draw bt that doesn't seem to do it for me anymore. I'm afraid to keep using.

any feed back wold be so so so nice becos only my one good friend, grant, knows abot this and it'd be great not to feel so isolated with this problem.

thank yoo so mch,

~polarboy
   
  (#2 (permalink)) Old
Mahray Offline
Skittles Minion

Regular TeenHelper
*****
 
Mahray's Avatar
 
Gender: Male
Location: Australia

Posts: 481
Blog Entries: 7
Join Date: May 3rd 2013

Re: cant stop won't stop - November 23rd 2013, 04:49 PM

Hi polarboy.

Sorry to hear the chat isn't loading for you And also that you're in this situation.

Snorting your pills for a high is not a good thing to do. I don't know that particular drug, but when you say a fleeting high and a long crash? That's really not a good sign.

I would be talking to your therapist about this. The risk to your health is high, honestly.


Feel free to email/PM/VM/whatever me if you want. I'll answer as soon as I can.

New blog - http://www.trueartisangsty.com/
Trying to keep it updated more or less daily as I write.
   
  (#3 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: cant stop won't stop - November 24th 2013, 10:34 PM

I've recently heard a lot of this in my studies, but very few users really realize that this drug even snorted is not addictive in and of itself, and it's actually near impossible to get a high from it. Chances are you are addicted to the act of snorting the drug rather than its mild effects. This webpage sums it up, albeit it's probably not done as well as it could be (http://prescription-drug.addictionbl...ng-wellbutrin/).
Overall, you're putting yourself at risk for any number of serious side-effects and despite not wanting to risk stressing your parents out further...this is something that needs to be addressed ASAP for health reasons. I would bring it up to your therapist - depending on your age, they shouldn't tell your parents anyways.
This needs to be taken care of before you do permanent damage. I understand the reasons behind why you do this, and maybe that's something to discuss in more detail with your therapist as well, they should be able to offer you some help with that, or at the very least some healthy alternatives to using. We're always here on TH as well, use this site to your advantage!

All the best,
Stacey


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
Closed Thread

Bookmarks

Tags
stop

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.